Istituto di Scienze Marine     
Crisciani F. Nonlinear stability of the Sverdrup flow against mesoscale disturbances. In: Nuovo Cimento Della Societa Italiana Di Fisica C-Geophysics and Space Physics, vol. 27 (1) pp. 7 - 16. Societa Italiana Di Fisica, 2004.
In the framework of the homogeneous model of ocean circulation, we prove the nonlinear asymptotic stability, in the energy norm, of the Sverdrup flow against mesoscale disturbances. Stability holds in the same parameter condition that the Sverdrup theory itself requires for validity.
DOI: 10.1393/ncc/i2003-10016-6
Subject Nonlinear

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional